By Topic

TCP AIMD dynamics over Internet connections

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Gao ; Dept. of Electr. & Comput. Eng., Florida Univ., Gainesville, FL, USA ; N. S. V. Rao

The precise nature of TCP dynamics over Internet connections has not been well understood, since the existing results are solely analytical or based on simulations. We employ the time-dependent exponent curves and logarithmic displacement curves to study TCP AIMD congestion window-size traces over Internet connections. We show that these dynamics have two dominant parts, a stochastic component in response to network traffic and a deterministic chaotic component due to the nonlinearity of protocol. These dynamics can be largely characterized as anomalous diffusions with a very large exponent.

Published in:

IEEE Communications Letters  (Volume:9 ,  Issue: 1 )